# SDR IPXA2018020926369

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 50,330 hours, 16,312 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: UP56242
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK INOPERATIVE.   PROPERLY INSTALLED THE OXYGEN MASK IAW AMM 35-11-51-404. OPS CHECKED OK.
